The gadolinium contrast agents safety warnings announced by the FDA in December 2017 started to be seen on new drug labels approved in the spring of 2018.
It is important to understand that symptoms of gadolinium-related medical conditions can first appear anywhere from just a few hours until several weeks after the MRI or MRA procedure when a gadolinium-based contrast agent (GBCA) dye was administered by injection.
Some of the more common symptoms reported by patients are:
- Severe pain in the bones, joints, arms, and legs
- Sensation of sharp pins and needles, cutting, or burning
- Thickening of soft-tissue, tendons, and ligaments
- Tightness in the hands and feet
- Nausea / vomiting
- Cognitive impairment
- Clouded mentation (“brain fog”)
- Persistent headache
Our law firm is investigating possible products liability lawsuits against the pharmaceutical companies responsible for the gadolinium-based contrast agents, or contrast dyes, which might cause any of these symptoms.[Read article in full at original source]